# SDR AALA201609299002

- Difficulty date: September 19, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 19038153402
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HAND WING INBOARD AFT FLAP UPPER SKIN CHAFED BETWEEN RIB 1A-2.  REPAIRED AFT FLAP UPPER SKIN PER EA 263550.
